Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 182, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 6, 2024, 10:25 PM CDT for 5 counties in Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2024, 10:25 PM CDT (03:25 UTC)
- Expired
- May 6, 2024, 11:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Cherokee County, OK, Craig County, OK, Delaware County, OK, Mayes County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 2:05 PM CDT | Tornado Watch | SPC | 12 hr |
| May 6, 10:13 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 13.8
The text
As transmitted.
667
WUUS54 KTSA 070325
SVRTSA
OKC021-035-041-097-145-070415-
/O.NEW.KTSA.SV.W.0182.240507T0325Z-240507T0415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1025 PM CDT Mon May 6 2024
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Craig County in northeastern Oklahoma...
Delaware County in northeastern Oklahoma...
Mayes County in northeastern Oklahoma...
Northeastern Wagoner County in northeastern Oklahoma...
Northwestern Cherokee County in east central Oklahoma...
* Until 1115 PM CDT.
* At 1025 PM CDT, a severe thunderstorm was located 7 miles northeast
of Wagoner, moving northeast at 65 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Wagoner... Vinita...
Jay... Pryor...
Pryor Creek... Grove...
Chouteau... Locust Grove...
Salina... Langley...
Adair... Hulbert...
Ketchum... Spavinaw...
Disney... Oaks...
Big Cabin... Pensacola...
Hoot Owl... Peggs...
This includes Interstate 44 between mile markers 275 and 284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma. A Tornado Watch also remains in effect until 500 AM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3582 9516 3596 9548 3664 9520 3660 9483
3646 9463
TIME...MOT...LOC 0325Z 212DEG 55KT 3603 9528
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
401
WWUS54 KTSA 070353
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1053 PM CDT Mon May 6 2024
OKC145-070402-
/O.CAN.KTSA.SV.W.0182.000000T0000Z-240507T0415Z/
Wagoner OK-
1053 PM CDT Mon May 6 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAGONER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 AM CDT for northeastern
and east central Oklahoma.
&&
LAT...LON 3609 9494 3609 9536 3664 9520 3660 9483
3646 9463
TIME...MOT...LOC 0352Z 222DEG 50KT 3617 9517
$$
OKC021-035-041-097-070415-
/O.CON.KTSA.SV.W.0182.000000T0000Z-240507T0415Z/
Craig OK-Delaware OK-Mayes OK-Cherokee OK-
1053 PM CDT Mon May 6 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR SOUTHEASTERN CRAIG...DELAWARE...MAYES AND NORTH CENTRAL CHEROKEE
COUNTIES...
At 1052 PM CDT, a severe thunderstorm was located near Locust Grove,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Vinita... Jay...
Pryor Creek... Grove...
Chouteau... Locust Grove...
Salina... Langley...
Adair... Ketchum...
Spavinaw... Disney...
Big Cabin... Pensacola...
Hoot Owl... Cherokee State Park...
Rose... Leach...
Cleora... Chloeta...
This includes Interstate 44 between mile markers 277 and 284.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 AM CDT for northeastern
and east central Oklahoma.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3609 9494 3609 9536 3664 9520 3660 9483
3646 9463
TIME...MOT...LOC 0352Z 222DEG 50KT 3617 9517
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 10:20 PM CDT, 5 minutes earlier.
Area forecast discussion, May 6, 10:20 PM CDT, 5 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1020 PM CDT Mon May 6 2024 ...New SHORT TERM... .SHORT TERM... (The rest of tonight) Issued at 1018 PM CDT Mon May 6 2024 Isolated convection forming ahead of the main squall line will pose the highest risk for strong tornadoes over the next few hours. Otherwise, squall line will sweep across much of the area except possibly far southeast Oklahoma overnight, with damaging winds and some embedded tornado threat. Made minor changes to pops over the next few hours, with the rest of the forecast on track at this time. && .LONG TERM... (Tuesday through Monday) Issued at 128 PM CDT Mon May 6 2024 Tuesday is expected to be a relatively quiet day weather-wise across eastern Oklahoma and western Arkansas as weak high pressure prevails. The next chance of storms will come on Wednesday as a cold front moves through the region. These storms will likely fire up earlier in the day near the cold front approaching Highway 75 in eastern Oklahoma by early afternoon. All modes of severe weather will be possible as this system moves through the area as well. Dry weather is forecast later in the week and into the weekend with temperatures near normal for this time of year. Shower and storm chances increase late in the weekend with the approach of a mid-level shortwave. && .AVIATION... (00Z TAFS) Issued at 627 PM CDT Mon May 6 2024 Low stratus has more or less risen above 3000 feet, though a few obs below that can be expected this evening. May also see a few showers through the early part of the forecast across far eastern OK and western AR. Severe thunderstorms ongoing across western OK will move into northeast OK while organizing into a squall line, generally in the 02-04z time frame. This squall line will have potential for dangerous wind gusts and large hail, with specific threat becoming more clear as they move closer to TAF sites. Farther east and south the threat of storms will persist through around 10z. MVFR ceilings will persist for a time after the storms pass, with VFR conditions return late Tuesday morning. && .PRELIMINARY POINT TEMPS/POPS... TUL 59 83 61 83 / 90 10 10 30 FSM 69 86 65 87 / 80 10 0 60 MLC 67 85 66 86 / 70 10 0 30 BVO 55 81 56 81 / 80 10 10 20 FYV 64 83 61 83 / 80 10 10 70 BYV 64 82 59 82 / 80 10 0 70 MKO 64 81 61 84 / 90 10 10 50 MIO 61 80 58 80 / 90 10 10 60 F10 63 82 62 85 / 90 10 10 30 HHW 69 84 66 85 / 40 10 10 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch until 7 AM CDT Tuesday for OKZ054>067. AR...None. && SHORT TERM...05 LONG TERM....10 AVIATION...14
Hazardous weather outlook, May 6, 5:19 PM CDT, 5 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 519 PM CDT Mon May 6 2024 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 519 PM CDT Mon May 6 2024 ...SIGNIFICANT SEVERE WEATHER EXPECTED THIS EVENING AND TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Significant. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 7 PM.. AREA AT GREATEST RISK...Northeast Oklahoma. SEVERE THUNDERSTORM. RISK...Critical. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...After 7 PM. AREA AT GREATEST RISK...Northeast Oklahoma. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...This Evening. HEAVY RAIN. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...This Evening. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Severe thunderstorms have developed across western Oklahoma as of late afternoon. These storms will spread east and expand in coverage by early evening. Severe weather is expected into northeast Oklahoma by early to mid evening and will steadily spread east through the early morning hours Tuesday. Conditions will support significant severe weather, especially during the evening into early morning hours. Tornadoes are likely, especially during the evening hours, including the risk for strong long track tornadoes. Additionally, large hail and locally damaging winds are expected to occur, with this risk expanding east through the early morning hours. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...High Wind Potential. WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential. THURSDAY through SUNDAY...No Hazards. EXTENDED DISCUSSION... A few severe storms may develop as early as Wednesday morning, but a more widespread severe weather risk is expected Wednesday afternoon as a cold front sweeps east. Locations south and east of Interstate 44 have the highest severe weather potential on Wednesday. Thunderstorm chances will end on Thursday with dry and mild weather for late week into the weekend. EMERGENCY MANAGEMENT PLANNING STATEMENT... Spotter activation is expected this evening into the overnight hours. Additionally, given the potential for damaging storms, the need for mutual aid and additional staffing should be considered. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 6, 8:27 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
827 PM CDT Mon May 6 2024
OKZ054-059-064-070200-
Osage OK-Pawnee OK-Creek OK-
827 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OSAGE...
NORTHWESTERN CREEK AND SOUTHEASTERN PAWNEE COUNTIES THROUGH 900 PM
CDT...
At 826 PM CDT, Doppler radar indicated a strong thunderstorm near
Oilton, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Hominy... Cleveland...
Oilton... Jennings...
Osage... Hallett...
Terlton... Maramec...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3625 9668 3628 9645 3654 9658 3642 9614
3600 9661 3601 9662 3616 9662 3616 9672
TIME...MOT...LOC 0126Z 205DEG 38KT 3610 9663
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHLocal storm report, May 6, 9:15 PM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
915 PM CDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM Tstm Wnd Gst 2 E Burbank 36.69N 96.69W
05/06/2024 E75 MPH Osage OK Storm Chaser
65 to 75 mph winds estimated by a broadcast
media storm chaser on Highway 60 east of
Burbank.
&&
KAHLocal storm report, May 6, 9:26 PM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
926 PM CDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM Tornado 2 E Hominy 36.41N 96.36W
05/06/2024 Osage OK Emergency Mngr
Hominy PD report relayed via Emergency
Management.
&&Special weather statement, May 6, 10:03 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1003 PM CDT Mon May 6 2024
OKZ062-067-068-070-070345-
Muskogee OK-Cherokee OK-Mayes OK-Wagoner OK-
1003 PM CDT Mon May 6 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MAYES...EASTERN
WAGONER...NORTHERN CHEROKEE AND NORTHWESTERN MUSKOGEE COUNTIES
THROUGH 1045 PM CDT...
At 1003 PM CDT, Doppler radar indicated a strong thunderstorm 4 miles
south of Taft, moving northeast at 65 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Muskogee... Tahlequah...
Wagoner... Fort Gibson...
Chouteau... Locust Grove...
Okay... Hulbert...
Porter... Oktaha...
Taft... Tullahassee...
Peggs... Sportsmen Acres Community...
Sequoyah State Park... Wainwright...
Summit... Jamesville...
Mazie... Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Oklahoma.
&&
LAT...LON 3557 9548 3569 9570 3628 9529 3606 9482
TIME...MOT...LOC 0303Z 220DEG 54KT 3571 9552
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, May 6, 10:10 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1010 PM CDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM Tornado Barnsdall 36.56N 96.16W
05/06/2024 Osage OK Storm Chaser
Multiple reports of structural damage and
multiple chaser photos and videos of a
tornado in and near Barnsdall.
&&
KAHLocal storm report, May 6, 10:21 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1021 PM CDT Mon May 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM Tornado 3 ENE Bartlesville 36.76N 95.93W
05/06/2024 Washington OK Storm Chaser
Damage near the Hampton Inn at 75 and Tuxedo
Blvd in Bartlesville likely due to a
tornado.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:59 PM CDT | Special Weather Statement | TSA | Osage | 31 min |
| May 6, 8:19 PM CDT | Special Weather Statement | TSA | Osage | 26 min |
| May 6, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 6, 8:27 PM CDT | Special Weather Statement | TSA | Pawnee | 33 min |
| May 6, 8:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 6, 8:34 PM CDT | Tornado Warning | TSA | Osage | 26 min |
| May 6, 8:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 41 min |
| May 6, 8:56 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 49 min |
| May 6, 9:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 42 min |
| May 6, 9:14 PM CDT | Tornado Warning | TSA | Osage | 31 min |
| May 6, 9:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 58 min |
| May 6, 9:35 PM CDT | Tornado Warning | TSA | Osage, Washington | 40 min |
| May 6, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 2 more | 47 min |
| May 6, 10:03 PM CDT | Special Weather Statement | TSA | Wagoner | 42 min |
| May 6, 10:06 PM CDT | Tornado Warning | TSA | Washington | 12 min |
| May 6, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Nowata | 32 min |
| May 6, 10:30 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 45 min |
| May 6, 10:42 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Okmulgee, Osage, Pawnee, Rogers and 2 more | 48 min |
| May 6, 11:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 39 min |
| May 6, 11:08 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 3 hr |
| May 6, 11:09 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 66 min |
| May 6, 11:18 PM CDT | Special Weather Statement | TSA | Cherokee | 42 min |
| May 6, 11:19 PM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner | 5 hr |
| May 6, 11:21 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 39 min |
| May 6, 11:32 PM CDT | Special Weather Statement | TSA | Mayes, Rogers, Tulsa | 28 min |
| May 6, 11:37 PM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 3 hr |
| May 6, 11:50 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 4 hr |
| May 6, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 50 min |
| May 7, 12:04 AM CDT | Special Weather Statement | TSA | Delaware, Mayes, Tulsa, Wagoner | 26 min |
| May 7, 12:08 AM CDT | Tornado Warning | TSA | Creek, Okmulgee | 52 min |
| May 7, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 51 min |
| May 7, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 52 min |
| May 7, 12:44 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee | 33 min |
| May 7, 12:45 AM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 30 min |
| May 7, 12:54 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 3 hr |
| May 7, 1:01 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 44 min |
| May 7, 1:09 AM CDT | Flash Flood Warning | TSA | Delaware, Mayes | 4 hr |
| May 7, 1:12 AM CDT | Areal Flood Advisory | TSA | McIntosh, Okfuskee, Okmulgee | 3 hr |
| May 7, 1:13 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 47 min |
| May 7, 1:15 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Sequoyah | 45 min |
| May 7, 1:29 AM CDT | Flash Flood Warning | TSA | McIntosh, Okfuskee, Okmulgee | 4 hr |
| May 7, 1:32 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Wagoner | 4 hr |
| May 7, 1:38 AM CDT | Special Weather Statement | TSA | McIntosh | 52 min |
| May 7, 1:40 AM CDT | Tornado Warning | TSA | Cherokee | 35 min |
| May 7, 1:54 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 51 min |
| May 7, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 46 min |
| May 7, 2:26 AM CDT | Tornado Warning | TSA | Adair | 34 min |
| May 7, 2:28 AM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| May 7, 2:31 AM CDT | River Flood Warning | TSA | Adair, Delaware | 6 hr |
| May 7, 2:32 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 18 hr |
| May 7, 2:34 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 6 hr |
| May 7, 2:39 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Muskogee, Sequoyah | 3 hr |
| May 7, 2:57 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 48 min |
| May 7, 3:01 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 44 min |
| May 7, 3:11 AM CDT | Flash Flood Warning | TSA | LeFlore, Sequoyah | 4 hr |
| May 7, 2:34 PM CDT | River Flood Advisory | TSA | Cherokee | 38 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.